# SDR UALA2010042301350

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 75,551 hours, 12,290 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 19, (1) STRIP OF FLOOR LIGHTING CAME ON 2 HOURS INTO THE FLIGHT.  CHECKED EMERGENCY LIGHT SYS IAW AMM, NO FAULTS FOUND. DUE TO PREVIOUS HISTORY, REPLACED POWER SUPPLY M1559.  RECHECKED SYS, OPS NORMAL.
